I have suffered from panic/anxiety/depression for more than 20 years. Been of different medicines... recently was prescribed 10 mgs of Lexapro and 1mg of Ativan. Was feeling OK, then the other morning, I woke up really anxious. Is this normal? I know it says give it a few weeks, but I thought with me being on different drugs all this time, it would kick in quicker. I've read a lot of scary things and good things about this drug. I guess I'm just scared that I'm going to end up back where I was in the very beginning. Has anyone had their med increased after just a few weeks? Thanks. K.
It's normal to feel anxiety occasionally, even on meds. I know I have.
Raising your Lexapro to 20mgs, shouldn't be a problem. I was on 20 mgs for years, until it quit on me. I'm now on 10mgs of Celexa. Which I actually like better.
I'm also on Ativan.
Even on both these meds, I still practice deep breathing exercises, cause anxiety can still rear it's ugly head. Hang in there, and remember to breath. xx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For those who found relief with an antidepressant did you just one day start feeling good or was it?
Posted 16 Aug 2013 • 2 answers
Posted 21 Feb 2014 • 2 answers
Posted 23 Feb 2014 • 2 answers
Posted 5 Nov 2015 • 2 answers
Posted 28 Aug 2017 • 1 answer